# SDR AWXA200400072

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,990 hours, 36,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516982
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH CRACKS WERE FOUND ON STRINGER SPLICE AT BS 906, STR 4 RT.  MAINTENANCE REMOVED CRACKED STRINGER SPLICE AT BS 906, STR 4 RT; FABRICATED A NEW REPLACEMENT STRINGER SPLICE PER DWG 65-51698; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12.
